Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 717265, 3 pages
http://dx.doi.org/10.1155/2014/717265
Research Article

Prime Decomposition of Three-Dimensional Manifolds into Boundary Connected Sum

1Department of Basis, Dalian Naval Academy, Jie Fang Road 667, Zhong Shan District, Dalian, Liaoning Province 116018, China
2Department of Basis, Dalian Institute of Science and Technology, Dalian, Liaoning Province, China

Received 8 November 2013; Accepted 24 December 2013; Published 19 February 2014

Academic Editors: C. Lu and F. Sartoretto

Copyright © 2014 Meili Zhang and Bo Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In 2003 Matveev suggested a new version of the Diamond Lemma suitable for topological applications. We apply this result to different situations and get a new conceptual proof of theorem on decomposition of three-dimensional manifolds into boundary connected sum of prime components.